# SDR DALA2018041502477

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1022, BETWEEN LONGERONS 27L TO 27R.  THE FRAME WAS REPAIRED IAW SRM 53-20-07-2R.  HFEC INSPECTION WAS ACCOMPLISHED ON FRAME AFTER TRIM OUT AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.
